Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On thyronorm for hypothyroidism. Heaviness in head. Side effects?

HI! I have been prescribed the tablet Thyronorm 100 mcg for hypothyroidism . I want to know what are the side effects of this medication? i have been feeling a heaviness of head since i started this medication - is it because of the medicine or thyroid problem or something else altogether? do tell me all the side effects of this particualr medicine please
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  382
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for coming to HCM. I am assuming that you take Thyronorm 30 minutes before morning breakfast. Thyronorm can cause headaches. Common side effects of thyroxin include increased sensitivity to heat, nervousness, changes in mood, tiredness, shaky hands, headaches, tightness in chest, change in heart beat, swelling of limbs/face with fluid retention, and some skin reactions.
Thyroid hormone affects various organs of body and give broad range of symptoms.
The heaviness of head you feel can be due to several other reasons. Can you please tell us more about your problem and if you are taking any other medicines. This information will help us guide you better.
Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor